The sinus problems that you are experiencing can certainly be
associated with sever GERD. Especially at nights, when you are
sleeping flat, the acid can travel upwards towrds your throat and nose
and cause irritation of the lining. You mention that you were also diagnosed
with gastric ulcer. I hope that the specialist did a biopsy of the ulcer to
make sure it was benign. If you do bleed from the gastric ulcer, the
blood turns black due to oxidation which causes black or tarry stools.
You say, you see dark blood when you spit in the morning. This could
be from the nasal passages or sinus infection
I hope you have been taking a PPI drug such as Omeprazole, Rabeprazole
for your GERD and also for the ulcer.
In case of gastric ulcer, you may need a follow up endoscopy
in 6-8 weeks
to see if the ulcer is completely healed. This is very important.
If the gastric ulcer was caused by NSAIDS such as Ibuprofen
or even aspirin, that will heal when once you get off of them.
Avoid excess caffeine, alcohol, tomato based products, excess spicy foods.
I wish you well.